# SDR SWAA2025022590630

- Difficulty date: January 28, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB LENGTH APPROX= 0.875 INCHES. 2025-80794 <[01].  TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 05-AUG-25.; [02] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCHES FROM FRONT SPAR IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW.; [03] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCHES FROM FRONT SPAR IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. RII; SEE INDIVIDUAL SIGN-OFF BELOW.
